# SDR UIEA01025

- Difficulty date: March 9, 2000
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND UPPER SURFACE OF LOWER LEFT WING SKIN CORRODED AFT REAR SPAR WS 235.  REMOVED FASTENERS FROM THE TRAILING EDGE ATTACH FITTING.  AREA BLENDED, TREATED AND PAINTED IAW 57-30-01.  A REPLACEMENT FILLER BLOCK AS FABRICATED AND INSTALLED UNDER THE ATTACH FITTING.  (M)
